# SDR CALA2020121001365

- Difficulty date: December 10, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 84,761 hours, 32,611 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP 4 SHEARED FASTENERS FOUND ON RT MLG ANCHORAGE FITTING.  REPAIRS ACCOMPLISHED, IAW ECRA 5726-01089 AND REQUIRES DTA ANALYSIS, ACCOMPLISH A PERMANENT REPAIR, PER EC5726-01089 PART 3 ON OR BEFORE JUNE 8 2021.  PLANNING TO CONTACT ENGINEERING AFTER APRIL 8 2021, BUT BEFORE MAY 8 2021 FOR THE PERMANENT REPAIR.  ACCOMPLISH A PERMANENT REPAIR, PER EC5726-01089 PART 3 ON OR BEFORE JUNE 8, 2021.  PLANNING TO CONTACT ENGINEERING AFTER APRIL 8, 2021, BUT BEFORE MAY 8, 2021 FOR THE PERMANENT REPAIR.  ALL WORK ACCOMPLISHED ON HAECO NR 9296034 REF LP55687658 AND LP50262 39.  OK TO DIP INTERIM REPAIR FOR 4 FASTENERS ON THE MLG GEAR JCK ANCHORAGE FITTING ON THE REAR SPARE ON THE RT WING.  AFTER REMOVAL OF THE FITTING, A CRACK WAS FOUND AT ONE LOCATION HOLE 56 IN THE REAR SPAR WEB AND CORROSION WAS FOUND IN 52-55.  PERMANENT REPAIRS MUST BE PERFORMED, PER PART 3 OF ECRA 5726-01089 ON OR BEFORE JUNE 8, 2021.  PLANNING CONTACT ESC AFTER APRIL 8, 2021 BUT BEFORE MAY 8, 2021 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
